# SDR ASAA2021010633891

- Difficulty date: January 6, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL CORRODED STA 727C-787.  GROUNDED-YES.  REPAIRED TRANSITION PANEL (ZEE ASSEMBLY), IAW B737-900 SRM 53-00-53-2R-6W1.2 O .040 R .033 L 1.5 D 3007.
